# SDR 20000404SH017

- Difficulty date: January 18, 2000
- Submitted: April 4, 2000
- Operation: General aviation
- Make and model: Boeing 737*
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part serial: BN495
- Condition: Cracked
- Location: Wing
- Component: Mid Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE EACH CRACK EXISTS ON THE UPPER AFT T-SPAR MEASURING 1.5 INCHES LONG, LOCATED AT THE INBOARD END OF THE OUTBOARD MID-FLAP.  (X)
